# SDR DALA2016011400270

- Difficulty date: January 7, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 43,506 hours, 30,190 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 927-946
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 927- 946, S30 & SPLICE IS CORRODED. REPLACED THE STRINGER SPLICE IAW SRM 51-41-05.
